# SDR FDEA202203170541

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD FORWARD HINGE (WING SIDE)   INBOARD ACTUATOR LUG BORE CORROSION.  FOUND   EXCEED LIMIT AS PER MD-11 CMM57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING   AND INSTALLED AS PER MD-11 CMM57-44-09 AND E.A.#1-5750-T0307630 B PART 3 STEP 1C,   REPAIR CLASSIFIED AS MINOR PER GMM6-2-  100.
